Voprosy meditsinskoi khimii (ISSN 0042-8809)

Effect of acute thioacetamide- induced hepatitis on theactivity of heme-metabolising enzymes and content of microsomal hemoproteins

   


1. Second Tashkent state Medical Institute
PubMed Id: 11450445
Year: 2001 vol: 47  issue:2  pages: 243-247
Abstract: Thioacetamide administration to rats (20 mg/100 g) caused thedevelopment of toxic hepatitis which was accompanied by the increase of hepatic ALA-synthase and D-ALA that led to accumulating free porphyrines in the liver. At the sametime an increase in activity of heme oxigenase was also found. A decrease in hemesynthesis correlated with a decrease in content of cytochrome P450 and b5 in microsomalhepatic fraction of experimental animals.
Download PDF:
Reference: Karimov Kh.Ya., Inoyatova F.H., Dolimova M.A., Effect of acute thioacetamide- induced hepatitis on theactivity of heme-metabolising enzymes and content of microsomal hemoproteins, Voprosy meditsinskoi khimii, 2001, vol: 47(2), 243-247.
References
 2002(Vol:48)
 2001(Vol:47)
 2000(Vol:46)
 1999(Vol:45)
 1998(Vol:44)
 1997(Vol:43)
 1996(Vol:42)